Infinite dimensional stochastic cauchy problems in ito and differential forms: Comparison of solutions

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Original languageEnglish
Title of host publicationTrends in Mathematics
PublisherSpringer
Pages855-863
Number of pages9
Volume2
ISBN (Print)9783319125763
DOIs
Publication statusPublished - 2015
Event9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013 - Krakow, Poland
Duration: 5 Aug 20139 Aug 2013

Publication series

NameTrends in Mathematics
Volume2
ISSN (Print)22970215
ISSN (Electronic)2297024X

Conference

Conference9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013
CountryPoland
CityKrakow
Period05/08/201309/08/2013

Keywords

  • Distribution
  • Generalized
  • Regularized solutions
  • Semigroup of operators
  • Weak
  • White noise
  • Wiener process

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Infinite dimensional stochastic cauchy problems in ito and differential forms: Comparison of solutions'. Together they form a unique fingerprint.

Cite this